sp[γ,γ^(* ) ]-open sets and sp[γ,γ^(* ) ]-compact spaces

  • Jamil Mahmoud Jamil Department of mathematics, college of science, University of Diyala, Diyala, Iraq
Keywords: sp[γ,γ^(* ) ]-open set, sp[γ,γ^(* ) ]-closed,, sp[γ,γ^(* ) ]-closure, sp[γ,γ^(* ) ]-regular space, sp[γ,γ^(* ) ]-compact space

Abstract

     In this work, we present the notion of sp[γ,γ^(* ) ]-open set,  sp[γ,γ^(* ) ]-closed, and sp[γ,γ^(* ) ]-closure such that several properties are obtained. By using this concept, we define a new type of spaces named sp[γ,γ^(* ) ]-compact space.

Published
2020-01-26
How to Cite
Jamil, J. M. (2020). sp[γ,γ^(* ) ]-open sets and sp[γ,γ^(* ) ]-compact spaces. Iraqi Journal of Science, 61(1), 132-138. https://doi.org/10.24996/ijs.2020.61.1.14
Section
Mathematics